# SDR AALA981938

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1012
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1012 STRINGER 29R HAS SKIN BULGING AROUND FASTENERS.  INSTALLED NEW STRINGER SECTION AND SPLICE AS PER SRM 53-10-3 FIG 1, STRINGER SECTION BAC 1498-147.  INSTALLED STATION 1011-1021.  TEN INCHES OF BAC1498-131 REPAIR MATERIAL INSTALLED WITH FIVE FASTENERS EACH SIDE OF DAMAGE.  .1875 1ST OVER HI-LOCKS USED THROUGHOUT REPAIR.  (M)
